Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/2729
Or use following links to share this resource in social networks: Recommend this item
Title Statistical theory of self-similarly distributed fields
Authors Oliemskoi, Oleksandr Ivanovych
Shuda, Iryna Oleksandrivna
Keywords filed theory
generating functional
jackson derivate
deformation
Type Article
Date of Issue 2009
URI http://essuir.sumdu.edu.ua/handle/123456789/2729
Publisher Physics Letters A
License
Citation Olemskoy, A.I. Statistical theory of self-similarly distributed fields [Текст] / A.I. Olemskoy, I.A. Shuda // Physics Letters A. — 2009. — Vol. 373. — issue 44. — p. 4012-4016
Abstract A field theory is built for self-similar statistical systems with both generating functional being the Mellin transform of the Tsallis exponential and generator of the scale transformation that is reduced to the Jackson derivate. With such a choice, the role of a fluctuating order parameter is shown to play deformed logarithm of the amplitude of a hydrodynamic mode. Within the harmonic approach, deformed partition function and moments of the order parameter of lowers powers are found. A set of equations for the generating functional is obtained to take into account constrains and symmetry of the statistical system. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/2729
Appears in Collections: Наукові видання (ЕлІТ)

Views

China China
7
France France
1
Germany Germany
499
Iran Iran
1
Lithuania Lithuania
1
Netherlands Netherlands
3
Russia Russia
21
Spain Spain
1
Sweden Sweden
1
Turkey Turkey
3
Ukraine Ukraine
16309
United Arab Emirates United Arab Emirates
1
United Kingdom United Kingdom
136766
United States United States
205147
Unknown Country Unknown Country
120
Venezuela Venezuela
1

Downloads

Brazil Brazil
1
China China
55
Germany Germany
205150
Tunisia Tunisia
1
Ukraine Ukraine
16310
United Kingdom United Kingdom
1
United States United States
358882
Unknown Country Unknown Country
231

Files

File Size Format Downloads
Statistical theory of self-similarly distributed fields.pdf 318,23 kB Adobe PDF 580631

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.